# SDR ASOA2015072713537

- Difficulty date: July 27, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 349-461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL PANEL HAS CORROSION AROUND NUTPLATES BETWEEN FS 439 TO FS 461.  R & R NUTPLATES BETWEEN FS 439.00 TO FS 461 IAW SRM 51-45-00 AND 51-42-06.  COMPLIED WITH EC/TC REO:601R-53-41-666 01 AND REO:601R-53-41-666, REV C.
